# SDR SWIA202401301107

- Difficulty date: November 7, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER PANEL 321AT FWD DORSAL STARK, TOOLING DAMAGE IN SEVERAL AREAS TO THE EXTERIOR FUSELAGE SKIN (MARKED) 27394743   (C-CHECK RO 1/30/2024)   BLENDED OUT TOOLING DAMAGE IN SEVERAL AREAS TO THE EXTERIOR FUSELAGE SKIN UNDER PANEL 321AT. REF: CRJ-700 SRM 51-12-00-001-001-A01 AND COMPLIED WITH ALL STEPS OF REO 670-53-51-272 REV-- DATED 2023-11-29. SEE CONTINUE CARD FOR WORK PERFORMED.COMPLIED WITH THE TASKCARD 51-900-1002-SKY. BLEND ONLY NO WEIGHT CHANGE
